# SDR DALA2016112309185

- Difficulty date: November 22, 2014
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 39,090 hours, 18,717 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Lug
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON OTBD FITTING ACTUATOR OTBD LUG AT LT ELEVATOR.  THE ELEVATOR WAS REPLACED.  THE REMOVED ELEVATOR LUG OF FITTING ACTUATOR REPAIRED IAW SRM.
